# SDR SWAA074139

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 71,648 hours, 68,122 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 6554219
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR EXTENDED 3 GREEN LIGHTS ILLUMINATED, 3 RED LIGHTS DID NOT EXTINGUISH.  CYCLED LANDING GEAR ALL INDICATIONS NORMAL.  INSPECTED AND FOUND LANDING GEAR HANDLE STAYS OUT.  LUBED AND CLEANED LANDING GEAR HANDLE PER MM.
